MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE PS FEM LT SZ 3 CEM; ATTUNE IMPLANT : KNEE FEMORAL
Model Number 1504-10-103
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Synovitis (2094); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 02/23/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Initial reporter occupation: lawyer.(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2017: patient underwent a left knee replacement for osteoarthritis.Trumatch cutting guides were used.Depuy cement x2 and patella was resurfaced.On (b)(6) 2021: patient underwent a revision for possible mechanical loosening.Infection work up was negative during the revision the femoral component (loosening interface not mentioned) and tibial component (cement had debonded) were both noted to be loose.The tibial tray was removed by hand.Synovitis was found after entering the joint space.The tibial bone had a central defect and there were defects on the medial and femoral condyles.Attune revision implants were placed with competitor cement.The patella wasn't revised.The patient tolerated the procedure with no complications.Doi: (b)(6) 2017; dor: (b)(6) 2021; left knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE PS FEM LT SZ 3 CEM
Common Device Name
ATTUNE IMPLANT : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11873984
Report Number1818910-2021-11061
Device Sequence Number14263400
Product Code JWH
UDI-Device Identifier10603295041603
UDI-Public10603295041603
Combination Product (Y/N)N
Initial Reporter StateMS
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model Number1504-10-103
Device Catalogue Number150410103
Device Lot Number515070
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/11/2021
Supplement Date Received by Manufacturer07/07/2021
Initial Report FDA Received Date05/25/2021
Supplement Report FDA Received Date07/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS RP INSRT SZ3 6MM; ATTUNE RP TIB BASE SZ 3 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; TRUMATCH ATTUNE KIT LEFT; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS FEM LT SZ 3 CEM; ATTUNE PS RP INSRT SZ3 6MM; ATTUNE RP TIB BASE SZ 3 CEM; DEPUY1 GENTAMICIN CEMENT 40G; DEPUY1 GENTAMICIN CEMENT 40G; TRUMATCH ATTUNE KIT LEFT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR